MathSciNet Relay Station
MathSciNet bibliographic data
MR1694340 (2000j:35097) 35J65 (35B33)
Grossi, Massimo Uniqueness of the least-energy solution for a semilinear Neumann problem. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1665–1672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement